Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Beta hemolytic Strep or ARS ?
Mar 18, 2001

Dear sir, I've been experiencing ARS symptoms for 1 month now: low grade fever (98.6-99.5), fatigue, joint aches(knees),starting 6 weeks after a high risk encounter. At 9.5 weeks I've had an antibody test negative. I've also had a throat exam which revealed a beta hemolytic Strep Group A infection. My question is: could the Strep explain all these symptoms or could the ARS be present with this beta hemolytic Strep. How relevant is the 9.5 weeks antibody test ? Thank you for your effort.

Response from Dr. Henry

The HIV test is of some reassurance but I would repeast again in several months to be sure. Strep infection can cause many of the symptoms you are describing and would seem a more likely source than HIV infection. I would still check your HIV status in several months and then make sure you practice safe sex to avoid more anxious moments in the future. KH



Previous
rash
Next
The problems with meds..

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement